Conditions for convergence of finite-dimensional approximations of the residual method
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1980), pp. 38-40
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_11_a5,
author = {A. R. Danilin},
title = {Conditions for convergence of finite-dimensional approximations of the residual method},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {38--40},
year = {1980},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_11_a5/}
}
A. R. Danilin. Conditions for convergence of finite-dimensional approximations of the residual method. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1980), pp. 38-40. http://geodesic.mathdoc.fr/item/IVM_1980_11_a5/